Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Tangent spaces of bundles and of filtered diffeological spaces


Authors: J. Daniel Christensen and Enxin Wu
Journal: Proc. Amer. Math. Soc. 145 (2017), 2255-2270
MSC (2010): Primary 57P99, 58A05
DOI: https://doi.org/10.1090/proc/13334
Published electronically: January 11, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a diffeological bundle gives rise to an exact sequence of internal tangent spaces. We then introduce two new classes of diffeological spaces, which we call weakly filtered and filtered diffeological spaces, whose tangent spaces are easier to understand. These are the diffeological spaces whose categories of pointed plots are (weakly) filtered. We extend the exact sequence one step further in the case of a diffeological bundle with filtered total space and base space. We also show that the tangent bundle $ T^H X$ defined by Hector is a diffeological vector space over $ X$ when $ X$ is filtered or when $ X$ is a homogeneous space, and therefore agrees with the dvs tangent bundle introduced by the authors in a previous paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57P99, 58A05

Retrieve articles in all journals with MSC (2010): 57P99, 58A05


Additional Information

J. Daniel Christensen
Affiliation: Department of Mathematics, Western University, London, Ontario, Canada
Email: jdc@uwo.ca

Enxin Wu
Affiliation: DIANA Group, Faculty of Mathematics, University of Vienna, Austria
Email: enxin.wu@univie.ac.at

DOI: https://doi.org/10.1090/proc/13334
Keywords: Tangent space, tangent bundle, diffeological bundle
Received by editor(s): November 1, 2015
Published electronically: January 11, 2017
Communicated by: Varghese Mathai
Article copyright: © Copyright 2017 American Mathematical Society